# SDR 95ZZZX1747

- Difficulty date: February 21, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N637LJ
- Make and model: Lear 60LEAR
- Aircraft serial: 037
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Fuel Line
- Part number: 5426002011
- Condition: Chafed
- Location: Belly Dry Bay
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN FOR FIRST SERIES OF INSPECTIONS.  THE FUEL CROSSOVER FUEL LINE WAS BEING CHAFED BY THE ELEVATOR MAIN CABLES.  THE AN833-12D ELBOW LOCATED AT THE RT END OF THE CROSS FLOW TUBE WAS ROTATED IN ITS BRACKET UPWARD.  THE TUBE WAS THEN FORMED TO FIT.  THE TUBE WAS THEN FORMED HIGH ENOUGH TO PROVIDE A TANGENCY TO THE CABLES.  HAVE ALERTED THE PRODUCTION AREA.  AIRFRAME TIME 293.3.
